© W. T. Sulaiman. 2011
Received: 5 November 2010
Accepted: 19 January 2011
Published: 26 January 2011
It is quite reasonable to give the following definition.
holds for (see ).
Das , in 1966, proved the following result.
Recently Singh and Sharma  proved the following theorem.
Lemma 2.3 (see ).
Our aim is to present the following new general result.
This completes the proof of the theorem.
- Das G: On some methods of summability. The Quarterly Journal of Mathematics Oxford Series 1966,17(2):244–256.MATHView ArticleGoogle Scholar
- Sulaiman WT: Notes on two summability methods. Pure and Applied Mathematika Sciences 1990,31(1–2):59–69.MATHMathSciNetGoogle Scholar
- Sulaiman WT: Extension on absolute summability factors of infinite series. Journal of Mathematical Analysis and Applications 2006,322(2):1224–1230. 10.1016/j.jmaa.2005.09.019MATHMathSciNetView ArticleGoogle Scholar
- Singh N, Sharma N: On summability factors of infinite series. Proceedings of Mathematical Sciences 2000,110(1):61–68. 10.1007/BF02829481MATHMathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.